# SDR SWAA2025090998394

- Difficulty date: August 4, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK KEELBEAM LOCATED BTW BS 727 & 727A, STRINGER 27R IN AFT CARGO BAY.    PERFORMED PERMANENT REPAIR CATEGORY -A- IAW SRM 51-40-02, SRM 53-60-12-2R-1, REPAIR 1, AND EA 25-153-02200-WIP2.
